Geometriae Dedicata

, Volume 58, Issue 1, pp 91–100

Generalized polygons with highly transitive collineation groups

  • Michael Joswig

DOI: 10.1007/BF01263479

Cite this article as:
Joswig, M. Geom Dedicata (1995) 58: 91. doi:10.1007/BF01263479


It will be proved that the compact connected topological generalized quadrangles which admit a collineation group that acts transitively on ordered pentagons are precisely the real or complex orthogonal quadrangles, up to duality.

Mathematics Subject Classifications (1991)

51E12 51H15 51H20 

Copyright information

© Kluwer Academic Publishers 1995

Authors and Affiliations

  • Michael Joswig
    • 1
  1. 1.Mathematisches InstitutUniversität TübingenTübingenGermany

Personalised recommendations